# SDR HEEA955576

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Sulfidation
- Location: 1st Stage
- Part time: 1,681 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  MILD SULFIDATION OUT OF OVERHAUL MANUAL LIMITS ON ALL 1ST STAGE TURBINE WHEEL BLADES. SCRAPPED 1ST STAGE WHEEL.
